MDJunction - People Helping People
 
Ask a Question
10/30/2009 12:04 PM

Artemisinin questions..

mrsdevlin2007
mrsdevlin2007  
Posts: 63
Member

I have been taking the Artemisinin as prescribed by my LLMD for almost 2 weeks now. Two days ago, I started with diarrhea, nausea, elevated heart rate, fever, headache and just an overall feeling of malaise. I feel like I just restarted abx treatment.

Is it normal to experience this while taking Artemisinin for Babesia? The only way to explain it is that I just don't feel right.

I have a call into my LLMD, but the office is closed until tomorrow morning at 9. I wanted to see if anyone else has experienced this.

Thank you!

Reply

10/30/2009 12:08 PM
Ramilin
Ramilin  
Posts: 442
Member

I haven't taken that med, but just on the sound, it could be a herx. But, you want to talk with your doctor incase it's an allergy.

10/30/2009 03:38 PM
diaba
Posts: 71
Member

It also gave me increased heart rate, I had to stop after 2 weeks due to flare in GI symptoms.

Take care, diaan

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved